An extension of Rais' theorem and seaweed subalgebras of simple Lie algebras
[Extension d'un théorème de Rais et sous-algèbres de Lie simples]
Annales de l'Institut Fourier, Tome 55 (2005) no. 3, pp. 693-715.

Nous obtenons une extension d'un théorème de Rais sur la représentation coadjointe de certaines algèbres de Lie graduées. Comme application, nous démontrons que la représentation coadjointe d'une sous-algèbre spéciale dans une algèbre de Lie simple de type A ou C possède un stabilisateur générique, et que son corps des invariants est rationnel. Nous montrons aussi que si la plus grande racine d'une algèbre de Lie simple n'est pas un poids fondamental, alors il existe une sous-algèbre parabolique dont la représentation coadjointe n'admet pas de stabilisateur générique.

We prove an extension of Rais' theorem on the coadjoint representation of certain graded Lie algebras. As an application, we prove that, for the coadjoint representation of any seaweed subalgebra in a general linear or symplectic Lie algebra, there is a generic stabiliser and the field of invariants is rational. It is also shown that if the highest root of a simple Lie algerba is not fundamental, then there is a parabolic subalgebra whose coadjoint representation do not have a generic stabiliser.

DOI : https://doi.org/10.5802/aif.2110
Classification : 17B20,  17B70,  14L30
Mots clés : corps des invariants, stabilisateur générique, algèbre de Lie simple, sous-algèbre spéciale.
@article{AIF_2005__55_3_693_0,
     author = {I. Panyushev, Dmitri},
     title = {An extension of Rais' theorem and seaweed subalgebras of simple Lie algebras},
     journal = {Annales de l'Institut Fourier},
     pages = {693--715},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {55},
     number = {3},
     year = {2005},
     doi = {10.5802/aif.2110},
     zbl = {02171521},
     mrnumber = {2149399},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2110/}
}
I. Panyushev, Dmitri. An extension of Rais' theorem and seaweed subalgebras of simple Lie algebras. Annales de l'Institut Fourier, Tome 55 (2005) no. 3, pp. 693-715. doi : 10.5802/aif.2110. http://archive.numdam.org/articles/10.5802/aif.2110/

[1] A.A. Arkhangel'skii Completely integrable Hamiltonian systems on the group of triangular matrices, Math. USSR-Sb., Volume 36 (1980), pp. 127-134 | Article | Zbl 0433.58015

[2] A.G. Elashvili Canonical form and stationary subalgebras of points of general position for simple linear Lie groups, Funct. Anal. Appl., Volume 6 (1972), pp. 44-53 | Article | Zbl 0252.22015

[3] Y. Kosmann; S. Sternberg Conjugaison des sous-algèbres d'isotropie, C. R. Acad. Sci. Paris. Sér. A, Volume 279 (1974), pp. 777-779 | MR 354794 | Zbl 0297.22013

[4] M.I. Gekhtman; M.Z. Shapiro Noncommutative and commutative integrability of generic Toda flows in simple Lie algebras, Comm. Pure Appl. Math., Volume 52 (1999), pp. 53-84 | Article | MR 1648421 | Zbl 0937.37045

[5] V. Dergachev; A.A. Kirillov Index of Lie algebras of seaweed type, J. Lie Theory, Volume 10 (2000), pp. 331-343 | EuDML 121596 | MR 1774864 | Zbl 0980.17001

[6] A. Dvorsky Index of parabolic and seaweed subalgebras of 𝔰𝔬 n , Lin. Alg. Appl., Volume 374 (2003), pp. 127-142 | Article | MR 2008784 | Zbl 1056.17009

[7] A. Joseph A preparation theorem for the prime spectrum of a semisimple Lie algebra, J. Alg., Volume 48 (1977), pp. 241-289 | Article | MR 453829 | Zbl 0405.17007

[8] D. Panyushev Inductive formulas for the index of seaweed Lie algebras, Moscow Math. J., Volume 1 (2001), pp. 221-241 | MR 1878277 | Zbl 0998.17008

[9] D. Panyushev The index of a Lie algebra, the centralizer of a nilpotent element, and the normalizer of the centralizer, Math. Proc. Camb. Phil. Soc., Volume 134 (2003), pp. 41-59 | MR 1937791 | Zbl 1041.17022

[10] M. Raïs L'indice des produits semi-directs E × ρ 𝔤 , C.R. Acad. Sc. Paris, Ser. A, Volume 287 (1978), pp. 195-197 | MR 506502 | Zbl 0387.17002

[11] R.W. Richardson Principal orbit types for algebraic transformation spaces in characteristic zero, Invent. Math., Volume 16 (1972), pp. 6-14 | Article | MR 294336 | Zbl 0242.14010

[12] P. Tauvel; R. Yu Indice et formes linéaires stables dans les algèbres de Lie, J. Alg., Volume 273 (2004), pp. 507-516 | Article | MR 2037708 | Zbl 02055680

[13] P. Tauvel; R. Yu Sur l'indice de certaines algèbres de Lie, Ann. Inst. Fourier, Volume 54 (2004) no. 6, pp. 1793-1810 | Article | Numdam | MR 2134224 | Zbl 02162441

[14] E.B. Vinberg; V.L. Popov Invariant theory, Algebraic Geometry IV (Encyclopaedia Math. Sci.), Volume 55 (1994), pp. 123-284 | Zbl 0789.14008